# SDR QXEA2019110400402

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 6,554 hours, 3,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROWS 14,15 INOP. REMOVED FROM SERVICE. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY #3 PER E175 AMM 33-50-01-000-801-A, 33-50-01-000-802-A, 33-50-01-400-801-A, 33-50-01-400-802-A, OP TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
